Archiv der Mathematik

, Volume 43, Issue 6, pp 519–529 | Cite as

On the restriction of functions of bounded mean oscillation to the lower dimensional space

  • Eiichi Nakai


Dimensional Space Lower Dimensional Space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. R.Coifman and G.Weiss, Transference methods in analysis. Conference board of the mathematical science regional conference series in mathematics.31, Amer. Math. Soc. 1977.Google Scholar
  2. [2]
    S. Janson, On functions with conditions on the mean oscillation. Ark. Math.14, 189–196 (1976).Google Scholar
  3. [3]
    F. John andL. Nirenberg, On functions of bounded mean oscillation. Comm. Pure Appl. Math.14, 415–426 (1961).Google Scholar
  4. [4]
    N. G. Meyers, Mean oscillation over cubes and Hölder continuity. Proc. Amer. Math. Soc.15, 717–721 (1964).Google Scholar
  5. [5]
    H. M. Reimann, Functions of bounded mean oscillation and quasiconformal mappings. Comment. Math. Helv.49, 260–276 (1974).Google Scholar
  6. [6]
    T. Sjödin, On properties of functions with conditions on their mean oscillation over cubes. Ark. Math.30, 275–291 (1982).Google Scholar
  7. [7]
    S. Spanne, Some function spaces defined using the mean oscillation over cubes. Ann. Scuola Norm. Sup. Pisa19, 593–608 (1965).Google Scholar

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Eiichi Nakai
    • 1
    • 2
  1. 1.Department of MathematicsIbaraki UniversityIbarakiJapan
  2. 2.Yuki Daiichi Senior High SchoolIbaraki-kenJapan

Personalised recommendations